Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 8, Number 2

All articles in this issue are freely accessible.

Dynamical trajectories: the motion of a particle in an arbitrary field of force
Edward Kasner.
Trans. Amer. Math. Soc. 8 (1907), 135-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500779
A class of periodic orbits of an infinitesimal body subject to the attraction of $n$ finite bodies
William Raymond Longley.
Trans. Amer. Math. Soc. 8 (1907), 159-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500780
A proof of some theorems on pointwise discontinuous functions
Edward B. Van Vleck.
Trans. Amer. Math. Soc. 8 (1907), 189-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500781
Invariants of binary forms under modular transformations
Leonard Eugene Dickson.
Trans. Amer. Math. Soc. 8 (1907), 205-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500782
Projective differential geometry of curved surfaces
E. J. Wilczynski.
Trans. Amer. Math. Soc. 8 (1907), 233-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500783
A method for constructing the fundamental region of a discontinuous group of linear transformations
J. I. Hutchinson.
Trans. Amer. Math. Soc. 8 (1907), 261-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500784
Oblique reflections and unimodular strains
Edwin Bidwell Wilson.
Trans. Amer. Math. Soc. 8 (1907), 270-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500785
On the introduction of convergence factors into summable series and summable integrals
Charles N. Moore.
Trans. Amer. Math. Soc. 8 (1907), 299-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500786